Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Spotting, taken Dronis before to regularize periods. Is it safe to do the same thing now?

Hi, i m 47.... i had my periods between 2nd and 9th of june and again 24th till date--- it was only spotting and a single pad a day- Should i start taking DRONIS a oral contraceptive to regularise this--- i ve had this problem -just once -5 years -- ago ---- and DRONIS helped me to regularise my periods--- Is it safe to do the same thing?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
It is not advisable to start anything without a checkup.
At 47, this could be peri menopause.
During this time, only progesterone preparations are better to take than Dronis.
GO for an internal exam and a pelvic ultrasound scan.
Plus hormonal levels - FSH, LH, TSH, Prolactin, OGTT.
If all is normal, you can request for cyclical progesterone to regulate cycles.
Take care.
Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor